# SDR 96ZZZX4064

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N191ER
- Make and model: Mooney M20J
- Aircraft serial: 243252
- System (JASC): 3340 · Exterior Lighting
- Part: Connector
- Part number: 930021507
- Condition: Melted
- Location: Inst Panel
- Part time: 5,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO LARGE AMP DRAW, 34-PIN CONNECTOR IS MELTING.  AT LANDING/TAXI, LIGHT PIN CONTACTS.  SUBMITTER SUGGESTS REWIRING WIRES OUTSIDE CONNECTOR OR LARGE PINS FOR CONNECTOR.  THIS IS SECOND AIRCRAFT IN FLEET TO HAVE THIS PROBLEM.  M20J MODEL ACFT WITH WING MOUNTED TAXI AND LANDING LIGHTS.
